publication:

Quotients of cluster categories (2010)

Author(s): Jorgensen P

      • Date: 04-02-2010
      • Journal: Proceedings of the Royal Society of Edinburgh: Section A, Mathematics
      • Volume: 140
      • Issue: 1
      • Pages: 65-81
      • Publisher: Cambridge University Press
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: CALABI-YAU CATEGORIES TRIANGULATED CATEGORIES TILTED ALGEBRAS QUIVER REPRESENTATIONS MUTATION MODULES SEEDS

      Staff

      Professor Peter Jorgensen
      Professor of Mathematics